Publications

  1. Sigma_1-definability at higher cardinals: Thin sets, almost disjoint families and long well-orders
    (with P. Lücke)

    Submitted. PDF. arXiv. Bibtex.

  2. Uniformization and Internal Absoluteness
    (with P. Schlicht)

    Submitted. PDF. arXiv. Bibtex.

  3. An undecidable extension of Morley's theorem on the number of countable models
    (with C. J. Eagle, C. Hamel, and F. D. Tall)

    Submitted. PDF. arXiv. Bibtex.

  4. The consistency strength of determinacy when all sets are universally Baire

    Submitted. PDF. arXiv. Bibtex.

  5. Constructing Wadge classes
    (with R. Carroy and A. Medini)

    Submitted. PDF. arXiv. Bibtex.

  6. Closure properties of measurable ultrapowers
    (with P. Lücke)

    Accepted for publication in the Journal of Symbolic Logic.
    DOI: 10.1017/jsl.2021.29. PDF. arXiv. Bibtex.

  7. Perfect Subtree Property for Weakly Compact Cardinals
    (with Y. Hayut)

    Accepted for publication in the Israel Journal of Mathematics. PDF. arXiv. Bibtex.

  8. Structural Properties of the Stable Core
    (with S.-D. Friedman and V. Gitman)

    Accepted for publication in the Journal of Symbolic Logic. PDF. arXiv. Bibtex.

  9. Lebesgue's density theorem and definable selectors for ideals
    (with P. Schlicht, D. Schrittesser, and T. Weinert)

    Accepted for publication in the Israel Journal of Mathematics. PDF. arXiv. Bibtex.

  10. HOD in inner models with Woodin cardinals
    (with G. Sargsyan)

    Accepted for publication in the Journal of Symbolic Logic.
    DOI: 10.1017/jsl.2021.61. PDF. arXiv. Bibtex.

  11. Infinite decreasing chains in the Mitchell order
    (with O. Ben-Neria)

    Archive for Mathematical Logic. Volume 60, March 2021. Pages 771-781.
    DOI: 10.1007/s00153-021-00762-x. PDF. arXiv. Bibtex.

  12. Projective Games on the Reals
    (with J. Aguilera)

    Notre Dame Journal of Formal Logic. Volume 61, Issue 4, November 2020. Pages 573-589.
    DOI: 10.1215/00294527-2020-0027. PDF. arXiv. Bibtex.

  13. The consistency strength of long projective determinacy
    (with J. Aguilera)

    The Journal of Symbolic Logic. Volume 85, Issue 1, March 2020. Pages 338-366.
    DOI: 10.1017/jsl.2019.78. PDF. arXiv. Bibtex.

  14. The Axiom of Determinacy implies Dependent Choice in mice

    Mathematical Logic Quarterly. Volume 65, Issue 3, October 2019. Pages 370-375.
    DOI: 10.1002/malq.201800077. PDF. arXiv. Bibtex.

  15. Long games and sigma-projective sets
    (with J. Aguilera and P. Schlicht)

    Annals of Pure and Applied Logic. Volume 172, Issue 4, April 2021. 102939.
    DOI: 10.1016/j.apal.2020.102939. PDF. arXiv. Bibtex.

  16. Every zero-dimensional homogeneous space is strongly homogeneous under determinacy
    (with R. Carroy and A. Medini)

    Journal of Mathematical Logic. Volume 20, Issue 3, March 2020. 2050015.
    DOI: 10.1142/S0219061320500154. PDF. arXiv. Bibtex.

  17. Mice with Finitely many Woodin Cardinals from Optimal Determinacy Hypotheses
    (with R. Schindler and W. H. Woodin)

    Journal of Mathematical Logic. Volume 20, Issue Supp01, October 2020. 1950013.
    DOI: 10.1142/S0219061319500132. PDF. arXiv. Bibtex.

Reviews

Other Writings

Interdisciplinary Publications


In case you are interested: My ORCID identifier is 0000-0002-7224-187X and here is a link to my arxiv author page (where you can find some of the articles listed above).